# SDR SWIA201025056

- Difficulty date: October 16, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 30,053 hours, 42,906 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Blocker Door
- Condition: Out Of Adjust
- Location: Ac Pack
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE IN CABIN AND COCKPIT.  (FLT 6183)  ADJUSTED AND LUBRICATED LEFT PACK BLOCKER DOOR.
